Restricted Size Ramsey Number Involving Matching and Graph of Order Five
Keywords:restricted size Ramsey number, matching, graph with no isolates
Harary and Miller (1983) started the research on the (restricted) size Ramsey number for a pair of small graphs. They obtained the values for some pairs of small graphs with order not more than four. In the same year, Faudree and Sheehan continued the research and extended the result to all pairs of small graphs with order not more than four. Moreover, in 1998, Lortz and Mengenser gave the size Ramsey number and the restricted size Ramsey number for all pairs of small forests with order not more than five. Recently, we gave the restricted size Ramsey number for a path of order three and any connected graph of order five. In this paper, we continue the research on the (restricted) size Ramsey number involving small graphs by investigating the restricted size Ramsey number for matching with two edges versus any graph of order five with no isolates.
Burr, S.A., A Survey of Noncomplete Ramsey Theory for Graphs, Ann. New York Acad. Sci., 328, pp. 58-75, 1979.
Chvatal, V. & Harary, F., Generalized Ramsey Theory for Graphs, III. Small Off-Diagonal Number, Pacific Journal of Mathematics, 41(2), pp. 335-345, 1992.
Diestel, R., Graph Theory, ed. 4, Springer-Verlag Heidelberg, New York, 2005.
Erds, P., Faudree, R.J., Rousseau, C.C. & Schelp, R., The Size Ramsey Number, Periodica Mathematica Hungarica, 9(1-2), pp. 145-161, 1978.
Faudree, R.J. & Schelp, R.H., A Survey of Results on the Size Ramsey Number, Paul Erds and His Mathematics, II, Budapest, 10, pp. 291-309, 2001.
Faudree, R.J. & Sheehan, J., Size Ramsey Numbers for Small-Order Graphs, J. Graph Theory, 7, pp. 53-55, 1983.
Harary, F. & Miller, Z., Generalized Ramsey Theory VIII. The Size Ramsey Number of Small Graphs, Studies in Pure Mathematics, pp. 271-283, 1983.
Lortz, R. & Mengersen, I., Size Ramsey Results for Paths Versus Stars, Australas. J. Combin., 18, pp. 3-12, 1998.
Mengenser, I. & Oeckermann, J., Matching-Star Ramsey Sets, Discrete Applied Math., 95, pp. 417-424, 1999.
Silaban, D.R., Baskoro, E.T. & Uttunggadewa, S., Restricted Size Ramsey Number for Path of Order Three Versus Graph of Order Five, Electronic Journal of Graph Theory and Applications, 5(1), pp. 155-162, 2017.
Silaban, D.R., Baskoro, E.T. & Uttunggadewa, S., On the Restricted Size Ramsey Number Involving Matchings, Disccusioness Mathematicae, Submitted for publication.